Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#244287] of Xin Zhou

Papers Published

  1. Rider, B; Zhou, X, Janossy densities for unitary ensembles at the spectral edge, International Mathematics Research Notices, vol. 2008 no. 1 (2008), ISSN 1073-7928 [doi]
    (last updated on 2017/12/14)

    Abstract:
    For a broad class of unitary ensembles of random matrices, we demonstrate the universal nature of the Janossy densities of eigenvalues near the spectral edge, providing a different formulation of the probability distributions of the limiting second, third, etc. largest eigenvalues of the ensembles in question. The approach is based on a representation of the Janossy densities in terms of a system of orthogonal polynomials, plus the steepest descent method of Deift and Zhou for the asymptotic analysis of the associated Riemann-Hilbert problem. © The Author 2008. Published by Oxford University Press. All rights reserved.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320